# SDR AUS20011202

- Difficulty date: November 14, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 1100 · Placards and Markings
- Part: Circuit Breaker
- Part number: 433000120
- Condition: Mismarked
- Location: Ac Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) REPLACEMENT CIRCUIT BREAKERS (2OFF) INCORRECTLY LABELED. IF THE CIRCUIT BREAKERS HAD BEEN WIRED ACCORDING TO THE LABELING, THE PHASES WOULD BE REVERSED CAUSING MOTORS TO RUN IN THE INCORRECT DIRECTION. FOUND DURING IMPLEMENTATION OF SB 8-29-27. PERSONNEL/MAINTENANCE ERROR. MANUFACTURING ERROR.
